# SDR DALA2025021401139

- Difficulty date: February 13, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 63,743 hours, 45,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORTS (3 EA) BTW STA Y=1022 TO STA Y=1074 AND -X=44 TO -X=56 AT AFT PASSENGER CABIN (W2). SUMMARY OF NRC 00271: CORROSION LEVEL 2. CORRODED FLOOR SUPPORTS (3 EA) BTW STA Y=1022 TO STA Y=1074 AND -X=44 TO -X=56 AT AFT CABIN (W2) WERE REPLACED PER B717-200 SRM 51-41-05-0G AND DWG: 9981474 REV: K. (LP #0808785)
